# SDR USAASB96108

- Difficulty date: June 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N775AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- System (JASC): 2425 · AC Indicating System
- Part: Connector
- Part number: BACC45FN2255S7
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BWI - FLT 1969 - CREW REPORTED, THAT AFTER STOWING AN OXYGEN MASK, A FOUL ODOR WAS DETECTED IN THE CABIN AND COCKPIT.  A DECISION WAS MADE TO RETURN TO FIELD AT BWI.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED CONNECTOR D4074J WHERE TWO PINS WERE FOUND SHORTED.  (M)
